MathSciNet Relay Station
MathSciNet bibliographic data
MR1952324 (2004a:92015) 92D10 (34A05 37N25 60J25)
Baake, Michael; Baake, Ellen An exactly solved model for mutation, recombination and selection. Canad. J. Math. 55 (2003), no. 1, 3–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement